# SDR CAL950887

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE R-2 DOOR SLIDE LIGHT VOLTAGE READING ZERO.  THE R-2 DOOR ESCAPE SLIDE LIGHT ASSY AND BATTERY WERE REMOVED AND REPLACED IAW MM 33-51-63.  (X)
